# SDR N6WA2012121001

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 23,809 hours, 17,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 EMERGENCY CEILING LIGHT INOPERATIVE.   REMOVED AND REPLACED BULB IN EMERGENCY CEILING LIGHT ROW 17,OP'S CHECKED GOOD IAW AMM 33-51-09.
